Weaning off of cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Andy3420
New Member


Date Joined Jul 2006
Total Posts : 1
   Posted 7/18/2006 3:03 PM (GMT -7)   
I'm weaning off of cymbalta per my dr.'s instructions, reduced 60 mg to 30 for one week, now since Sat. I'm done.  I'm having major dizziness and queaziness.  Most say just tough it out, and others say take advil.  Any suggestions?  confused

lilrdktp
Regular Member


Date Joined Jun 2006
Total Posts : 42
   Posted 7/18/2006 11:48 PM (GMT -7)   
 
   hey andy my name is kelly . i have been on zoloft 5 yrs did great with it until 3 mo's ago . I found out my dad had prostrate cancer and just that knocked me all out of wack plus a few other stressors in my life at the same time. my psychiatrist told me to try cymbalta i thought for sure i had tried it once but he said i had not . Well i found a rx info sheet i save them all and it was cymbalta i had wrote on it that it made me feel dizzy so he took me off of it . I was in bad shape so he had started me straight out on 60 mg . this was nov 05 . I have been put back on it but this time he started me out at 20mg 1 week, today 2nd week i went to 30mg .I am on 200mg zoloft but today i went down to 150mg i stay at this for 2 weeks then down to 100mg for 2 weeks . Then i am to call him and see where i go from there . I haven't felt dizzy this time and have not had nausea. I just hope this works for me . I had suggested Effexor which he said is the same as cymbalta really except Effexor has a tendancy to raise blood pressue and I am on meds for that. I took effexor 12 yrs ago and it really worked well but i didn't have a blood pressure problem back then. Maybe you were started on to high of a dose. I dont know a thing about cymbalta and would love to hear from others myself on (positive) feedback . I worry all the time and hate changing meds . I dont have time to play around .I'm single with a 4 yr old son and at this time both parents are not well and i'm the only child so i have no outside help. I hope any one who reads this also will post something on cymbalta. sorry i couldn't help anymore than that .best of luck to you and all who reads . Wish there was a cure !!!!!!!!!
                                      lilrdktp@aol.com(kelly)
kelly


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/19/2006 8:26 AM (GMT -7)   
Hi Andy, Welcome to Healing Well forum, we are glad to have you.  I would suggest you call your doctor.  It would seem that your being weaned from it too fast and need to have your doses titrated at smaller doses and longer periods of time to try to minimize these side effects.  Chances are your still going to have some of these feelings but not at such an extreme as now.  Give the doc a call and please do let us know how you’re getting along.  Take care.

Elisha

http://www.healingwell.com/donate


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:19 PM (GMT -7)
There are a total of 2,731,849 posts in 300,972 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
313 Guest(s), 13 Registered Member(s) are currently online.  Details
F27, elkcaller, dizzydaisies, Helgramite, Wilderness, Michael_T, reminder, JFL1957, Duffykani, Mustard Seed, Tim Tam, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer